# SDR MALA954271

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Part number: 2719149003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3231 - ON CLIMB-OUT, RIGHT ENGINE EGT DROPPED TO 250 DEGREES WITH ALL OTHER ENGINE GAUGES WORKING NORMALLY.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE EGT GAUGE.  SYSTEM OPERATED SATISFACTORILY.  (X)
